MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving an exchange tele from ticket (b)(4) and they're still unable to see the heart rate (hr).The unit is on a simulator and still not displaying the hr.Technical support (ts) asked the customer to release channel 9382 and test it on another unit's sector for channel 9126.When the customer did this, the unit displayed the hr.The issue appears to be with the receiver card on the org.There are 5 devices being used and 3 are not.The customer will try to find the org and call back with more information.It is unknown whether the unit was in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Udi related data quality updates corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.
 
Event or Problem Description
The customer reported receiving an exchange tele and they're still unable to see the heart rate (hr).The issue appears to be with the receiver card on the org.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported receiving an exchange tele from ticket (b)(4) and they're still unable to see the heart rate (hr).The unit is on a simulator and still not displaying the hr.Technical support (ts) asked the customer to release channel 9382 and test it on another unit's sector for channel 9126.When the customer did this, the unit displayed the hr.The issue appears to be with the receiver card on the org.There are 5 devices being used and 3 are not.The customer will try to find the org and call back with more information.It is unknown whether the unit was in patient use at the time.Investigation summary as the device with the reported issue was not returned for evaluation, the reported issue could not be duplicated nor confirmed.As such, a root cause cannot be determined.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key20903649
Report Number8030229-2024-04542
Device Sequence Number5004806
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown